# SDR AALA202204141297

- Difficulty date: April 13, 2022
- Submitted: April 14, 2022
- Operation: Air carrier
- Aircraft: N161AA
- Make and model: Airbus A300*
- Aircraft serial: 7085
- Aircraft time: 17,427 hours, 6,657 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: None
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY POWER SUPPLY UNIT 13WL BATTERY FAULT DURING SYSTEM TEST. REPLACED BATTERY PER AMM 33-51-38.
